Advertisement

Transformation Groups

, Volume 23, Issue 3, pp 875–892 | Cite as

ADMISSIBLE COADJOINT ORBITS FOR COMPACT LIE GROUPS

  • P.-E. PARADAN
  • M. VERGNE
Article

Abstract

The purpose of the present paper is a careful study of the quantization of admissible coadjoint orbits for compact Lie groups.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. F. Atiyah, R. Bott, A Lefschetz fixed point formula for elliptic complexes: II. Applications, Annals of Math. 88 (1968), 451–491.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    A.-M. Aubert, R. Howe, Géométrie des cônes aigus et application à la projection euclidienne sur la chambre de Weyl positive, J. Algebra 149 (1992), 472–493.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    M. Duo, Construction de représentations unitaires d'un groupe de Lie, in: Harmonic Analysis and Group Representations, CIME, Cortona (1980), CIME Summer schools, Vol. 82, Springer, Berlin, 2010, pp. 130–220.Google Scholar
  4. [4]
    P.-E. Paradan, M. Vergne, The multiplicities of the equivariant index of twisted Dirac operators, C. R. Math. Acad. Sci. Paris 352 (2014), no. 9, 673–677.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P.-E. Paradan, M. Vergne, Equivariant Dirac operators and diérentiable geometric invariant theory, Acta Math. 218 (2017), 137–199.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    D. Vogan, The method of coadjoint orbits for real reductive groups, in: Representation Theory of Lie Groups (Park City, UT, 1998), IAS/Park City Math. Ser., Vol. 8, Amer. Math. Soc., Providence, RI, 2000, 179–238.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Institut Montpelliérain Alexander Grothendieck, CNRS UMR 5149Université de MontpellierMontpellierFrance
  2. 2.Institut de Mathématiques de Jussieu, CNRS UMR 7586Université Paris 7ParisFrance

Personalised recommendations